RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 3, Pages 303–330 (Mi al441)  

This article is cited in 6 scientific papers (total in 6 papers)

Distributive elements of the lattice of semigroup varieties

B. M. Vernikov, V. Yu. Shaprynskii

A. M. Gor'ky Urals State University, Department of Mathematics and Mechanics, Ekaterinburg, Russia

Abstract: An explicit description is given for semigroup varieties, which are distributive elements of the lattice of all semigroup varieties.

Keywords: semigroup, variety, lattice of varieties, distributive element of lattice.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:3, 201–220

Bibliographic databases:

UDC: 512.532.2
Received: 24.09.2009
Revised: 15.01.2010

Citation: B. M. Vernikov, V. Yu. Shaprynskii, “Distributive elements of the lattice of semigroup varieties”, Algebra Logika, 49:3 (2010), 303–330; Algebra and Logic, 49:3 (2010), 201–220

Citation in format AMSBIB
\Bibitem{VerSha10}
\by B.~M.~Vernikov, V.~Yu.~Shaprynskii
\paper Distributive elements of the lattice of semigroup varieties
\jour Algebra Logika
\yr 2010
\vol 49
\issue 3
\pages 303--330
\mathnet{http://mi.mathnet.ru/al441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766391}
\zmath{https://zbmath.org/?q=an:1223.08002}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 3
\pages 201--220
\crossref{https://doi.org/10.1007/s10469-010-9090-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77955656449}


Linking options:
  • http://mi.mathnet.ru/eng/al441
  • http://mi.mathnet.ru/eng/al/v49/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Vernikov, “Codistributive elements of the lattice of semigroup varieties”, Russian Math. (Iz. VUZ), 55:7 (2011), 9–16  mathnet  crossref  mathscinet
    2. V. Yu. Shaprynskii, “Periodichnost spetsialnykh elementov reshetki mnogoobrazii polugrupp”, Tr. IMM UrO RAN, 18, no. 3, 2012, 282–286  mathnet  elib
    3. Shaprynskii V.Y., “Modular and Lower-Modular Elements of Lattices of Semigroup Varieties”, Semigr. Forum, 85:1 (2012), 97–110  crossref  mathscinet  zmath  isi  elib  scopus
    4. Vernikov B.M., “Proofs of Definability of Some Varieties and Sets of Varieties of Semigroups”, Semigr. Forum, 84:2 (2012), 374–392  crossref  mathscinet  zmath  isi  elib  scopus
    5. D. V. Skokov, “Distributivnye elementy reshetki mnogoobrazii epigrupp”, Sib. elektron. matem. izv., 12 (2015), 723–731  mathnet  crossref
    6. Shaprynskii V.Yu., Skokov D.V., Vernikov B.M., “Special Elements of the Lattice of Epigroup Varieties”, Algebr. Universalis, 76:1 (2016), 1–30  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:322
    Full text:65
    References:55
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019